Great question! Sometimes after Voluma injections, patients can feel the product under their skin. Seeing as your injections were only 2 days ago, this sounds completely normal. The tenderness that you are experiencing is most likely due to being injected. The discomfort should resolve within a week or so after being injected. You may be able to feel the product, but that should also go away in the first couple of weeks after your treatment. Voluma is a very safe product and given your timeline, your concerns seem to be normal post-injection symptoms. However it's important to listen to you body and if your pain gets worse or does not resolve in a reasonable amount of time, I suggest scheduling an appointment with the physician who did the injections. That way they can take a look in person and assess the situation in more detail. Good luck!
Is it normal to feel the Juvederm Voluma on my cheek?
At two days post injection, it is quite normal to feel the Voluma in the cheek area. Check first with your doctor, but I routinely suggest that my patients massage any lumps they may feel for the first few days following the injections. In most cases this sensation will resolve over the next week or two. Best wishes, Dr. Lepore.
Feeling Voluma on the cheeks
Thank you for your question. It is very normal to feel fillers under the skin. I often tell my patients not to mold/massage fillers that they can feel and that it should continue to soften with each week that passes. If it is causing you discomfort after a week or you see something of concern, then I would return to your injector to be re-evaluated.
Since the injection was so recent, it is not uncommon to have some minor swelling and sometimes be able to feel the product. It should soften over the next few days, and the resulting discomfort you're experiencing should subside as well. If after two weeks you are still experiencing issues with your treatment I recommend contacting your injector for an evaluation.
Can feel Juvederm Voluma
Thanks for your question. It is not uncommon to feel the filler soon after it is injected, but usually it will soften, and most patients do not find it uncomfortable. If you find that this is not happening you could contact your injector and make sure it is settling normally.
Is normal to feel the Juvederm Voluma on my cheek?
If the Volume was injected in large plus fashion, it is more likely to be palpable and/or visible. While this does occasionally occur, it is usually not a desirable outcome. If there is too much product in any particular location, you should return to the office where you had the injections done. Good luck!
Juvederm Voluma is an excellent product for increasing the malar area and lifting the nasolabial lines away from the face. You may feel initially that there is product there but it should not look lumpy or injected too high in the skin. If it doesn't look right you should definitely return to your treating physician for examination. Best, Dr. Green
Is it normal to feel Voluma?
Volume, indicated for mid face/cheek augmentation, in our experience is indeed more 'palpable' for a few days after injection. This typically lessens and improves in a few days. Its firmness does help elevate and enhance the upper cheek tissue.
Yes, but the feeling will go away.
Speaking from experience and to a lot of my patients, it is normal to feel Voluma for a few days. This is especially common on the mid cheek area, especially if there was a lot of volume loss to be corrected.
I agree, if a small volume of Juvaderm ( say 0.1-0.2 ml) is placed on bone, it should not be felt, but volumes exceeding 0.4 ml in a specific area can be felt.
The good news is that the feeling should go away in a week or two, so don't worry, you will not feel the 'bone deformities', or should we call them volume correction areas?
Dr Davin Lim
Laser and aesthetic dermatologist
"Feeling" juvederm voluma after injection
you should not feel voluma even with a lot of filler injection. it should be on bone or in the fat and smooth. if you feel nodules after multiple weeks, you may need reversal or to wait some time for it to dissolve from the body. Best, Dr. Emer.